CSpace
periodicsolutionofnonautonomoussystemwithcontinuoustimedelays
Gui Zhanji1; Chen Lansun2
1999
Source Publication数学研究与评论
ISSN1000-341X
Volume19Issue:2Pages:374
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36031
Collection中国科学院数学与系统科学研究院
Affiliation1.黑龙江科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Gui Zhanji,Chen Lansun. periodicsolutionofnonautonomoussystemwithcontinuoustimedelays[J]. 数学研究与评论,1999,19(2):374.
APA Gui Zhanji,&Chen Lansun.(1999).periodicsolutionofnonautonomoussystemwithcontinuoustimedelays.数学研究与评论,19(2),374.
MLA Gui Zhanji,et al."periodicsolutionofnonautonomoussystemwithcontinuoustimedelays".数学研究与评论 19.2(1999):374.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gui Zhanji]'s Articles
[Chen Lansun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gui Zhanji]'s Articles
[Chen Lansun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gui Zhanji]'s Articles
[Chen Lansun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.